×

Remarks on two recent results of Audenaert. (English) Zbl 1326.15033

Summary: K. M. R. Audenaert recently obtained some new matrix norm inequalities in [Electron. J. Linear Algebra 30, 80–84 (2015; Zbl 1326.15030); Oper. Matrices 9, No. 2, 475–479 (2015; Zbl 1317.15020)]. In this note, we provide alternative proofs for these results.

MSC:

15A60 Norms of matrices, numerical range, applications of functional analysis to matrix theory
47A30 Norms (inequalities, more than one norm, etc.) of linear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ando, T., Matrix Young inequalities, Oper. Theory Adv. Appl., 75, 33-38, (1995) · Zbl 0830.47010
[2] Audenaert, K., A norm inequality for pairs of commuting positive semidefinite matrices, Electron. J. Linear Algebra, 30, 80-84, (2015) · Zbl 1326.15030
[3] Audenaert, K., Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities, Oper. Matrices, 9, 475-479, (2015) · Zbl 1317.15020
[4] Bhatia, R., Matrix analysis, Grad. Texts in Math., vol. 169, (1997), Springer-Verlag New York
[5] Bhatia, R., Positive definite matrices, (2007), Princeton University Press Princeton · Zbl 1133.15017
[6] Bhatia, R.; Kittaneh, F., Clarkson inequalities with several operators, Bull. Lond. Math. Soc., 36, 820-832, (2004) · Zbl 1071.47011
[7] Bhatia, R.; Grover, P., Norm inequalities related to the matrix geometric mean, Linear Algebra Appl., 437, 726-733, (2012) · Zbl 1252.15023
[8] Bourin, J.-C., Some inequalities for norms on matrices and operators, Linear Algebra Appl., 292, 139-154, (1999) · Zbl 0984.47007
[9] Bourin, J.-C., Matrix subadditivity inequalities and block-matrices, Internat. J. Math., 20, 679-691, (2009) · Zbl 1181.15030
[10] Hayajneh, S.; Kittaneh, F., Trace inequalities and a question of bourin, Bull. Aust. Math. Soc., 88, 384-389, (2013) · Zbl 1305.15021
[11] Horn, R. A.; Johnson, C. R., Topics in matrix analysis, (1991), Cambridge University Press · Zbl 0729.15001
[12] Li, C.-K.; Mathias, R., Generalizations of Ky Fan’s dominance theorem, SIAM J. Matrix Anal. Appl., 19, 99-106, (1998) · Zbl 0911.15010
[13] Lin, M., Inequalities related to 2-by-2 block PPT matrices, Oper. Matrices, 9, 917-924, (2015) · Zbl 1345.15004
[14] Zhan, X., Matrix inequalities, (2002), Springer Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.